# SDR FDEA201811023083

- Difficulty date: November 2, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 65B578392
- Condition: Corroded
- Location: Bs 323-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARD POINT MOUNT CORRODED BETWEEN BS 323 AND 344,  LBL 24.   THE MOUNT FITTING WAS REPLACED IAW SRM 51-40-02, REV 125.
